# SDR P5CA9801228

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON RT WING UPPER WING SKIN SURFACE FORWARD AND OUTBOARD OF NR 7 SPOILER.  REMOVED, PEENED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
